Cureus · 2022
Synovitis, Acne, Pustulosis, Hyperostosis, and Osteitis Syndrome Diagnosis in Adolescent and Isotretinoin as a Possible Serious Exacerbating Factor.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Shahada Omar O, Kurdi Ahmed S, Aljawi Afnan F, Khayat Lujain I, Shahadah Anas O
Аннотация
Synovitis, acne, pustulosis, hyperostosis, and osteitis (SAPHO) syndrome is a rare auto-inflammatory condition involving cutaneous and osteoarticular manifestations. This study presents a case where a 16-year-old male with glucose-6-phosphate dehydrogenase (G6PD) deficiency presented with severe nodulocystic acne after three weeks of isotretinoin therapy. In addition to worsening acne, the patient had bone and joint pain with movement restriction. The patient's workup showed elevated erythrocyte sedimentation rate (ESR) and C-reactive protein (CRP), bilateral symmetrical sacroiliitis on magnetic resonance imaging (MRI), and multiple bony lesions on bone scintigraphy. A diagnosis of SAPHO syndrome possibly induced by isotretinoin was made. Isotretinoin discontinuation, analgesia, topical acne medications, prednisolone, and adalimumab yielded considerable clinical improvement.